# SDR DXTA2023080392200

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N112QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9710
- Aircraft time: 7,068 hours, 3,121 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GC331000114
- Part serial: 6156
- Condition: Cracked
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER COCKPIT WINDOW: FORWARD CO-PILOT WINDSHIELD IS CRACKED.  REMOVED & REPLACED CRACKED CO-PILOTS WINDSHIELD IAW GL-5000 AMM 56-10-01-000-801 OPS CHECK GOOD
